MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-551RNAS; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND

MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-551RNAS; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Model Number MMT-551RNAS
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/14/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event.The device has been returned, but not yet evaluated.Further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
Customer reported via phone call that the insulin pump was taped for damage.Customer cannot recall the blood glucose reading.Troubleshooting was performed.Customer stated the damage was located on the reservoir tip.Customer was advised to discontinue use of the pump and revert to a back-up plan per healthcare provider instructions.Insulin pump will be returning for analysis.
 
Additional Manufacturer Narrative
The insulin pump had minor scratched lcd window, cracked battery tube threads, broken reservoir tube lip, cracked reservoir tube window and cracked case at reservoir tube window corners.No missing o-ring reservoir tube noted.A complete analysis and testing of the insulin pump showed that it was functioning properly and passed all functional testing.After testing it was concluded that the device operated within specifications.

Brand Name
530G INSULIN PUMP MMT-551RNAS
Common Device Name
ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key6778091
Report Number2032227-2017-35550
Device Sequence Number16176117
Product Code OZO
UDI-Device Identifier00643169507951
UDI-Public(01)00643169507951
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Patient
Type of Report Initial,Followup
Report Date (Section B) 10/04/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-551RNAS
Device Catalogue NumberMMT-551RNAS
Device Lot NumberA3551RNASJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/26/2017
Initial Date Received by Manufacturer 07/14/2017
Supplement Date Received by Manufacturer09/28/2017
Initial Report FDA Received Date08/09/2017
Supplement Report FDA Received Date10/05/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age70 YR